# SDR COMA0460289

- Difficulty date: April 22, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N408CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7440
- Aircraft time: 9,332 hours, 7,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT RIGHT HAND LOWER WING PLANK ACCESS PANEL CUTOUT 650 AB.  REPAIRED IN ACCORDANCE WITH REO 601R-57-21-030.
